# SDR 2022F00365

- Difficulty date: September 20, 2022
- Submitted: September 20, 2022
- Operation: General aviation
- Aircraft: N516DB
- Make and model: Cessna 680A
- Aircraft serial: 6800038
- Aircraft time: 3,675 hours, 2,374 cycles
- Engine: Pwc PW306C
- Engine time: 3,675 hours, 2,374 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine
- Part number: 30B425801
- Part serial: PCECG0076
- Condition: Auto Shutdown
- Location: Zone 400
- Part time: 3,675 hours, 2,374 cycles
- Stage of operation: CL
- How discovered: L
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

N516DB TOOK OFF OUT OF KCRE AT 4:18 AM THIS MORNING, 10 MINUTES INTO THE CLIMB OUT THE CREW HEARD A LOUD BOOM AND THE RIGHT ENGINE STARTED ROLLING BACK. THE CREW DECLARED AN EMERGENCY AND LANDED AT KCHS.
